Vicodin Rehab

Call 1 (888) 460-6556
any time to discuss treatment options
Get Help Now
  • Use This Format Only: (###) ###-####
  • This field is for validation purposes and should be left unchanged.

How Long Does Vicodin Withdrawal Last?

Vicodin is an opiate painkiller that’s been known to be addictive. When people who have been on the drug for a time, and especially when those people are taking large, regular doses cease that dosage it can lead to withdrawal. And the primary question that people who are experiencing the symptoms have is, how long does Vicodin withdrawal last?

Need free or low-cost treatment? Find free, state funded or low cost treatment options.

Treatment Options

How Long Does Vicodin Withdrawal Last?

This question doesn’t have a single, solid answer. Just like asking how much Vicodin a person needs for their pain, it will vary from situation to situation and from patient to patient. However, there are some general guidelines that all persons going through Vicodin withdrawal should keep in mind when they are trying to cut their dosage and kick the habit.

First off, the initial symptoms of withdrawal are the worst that most users experience. Or at least they’re the most intense. They can begin as little as 30 hours after the dosage has been ceased or stepped down, though they can begin earlier as well. The initial onset symptoms can last from 5 days to a week or thereabouts. After that time period they begin to fade, and the brain and body learn to function without the presence of the drug in the system anymore. Former users may still feel fuzzy, and a need to take the drug again can be almost overwhelming. True detox of the system can take months to two years before someone is fully functioning on their own again.

Call1 (888) 460-6556and get help today!

The Importance of Listening To Your Body

Because the question of how long does Vicodin withdrawal last is different for every individual, it’s important that if you’re experiencing the symptoms that you pay close attention to what your body is telling you. Vicodin withdrawal is always uncomfortable, sometimes painful and rarely dangerous, but you need to be aware of how bad it is for you.

If you experience symptoms that are outside of the norm, or which grow beyond uncomfortable to genuine pain and suffering, then you should contact your physician and keep him or her aprised of your situation. Sometimes it may just be that your body is particularly sensitive, or that it’s harder to quit or step down after long term Vicodin usage. But sometimes you could be in genuine danger, medically, so you need to be sure that the experts are keeping an eye on your health.

Have money or private insurance? If you can afford private treatment call us now:

1 (888) 460-6556